... Effexor at the same time as I am going up on the Zoloft. I am having my period at this time and I am dealing with overwhelming feelings of guilt over the past. Little things that I might have said or did that I didn't think would be a big deal ends up in my head like a big deal. Sometimes it can be things that happened a long time ago are coming back and bothering me. Any tips or ideas of what i can do?
readingfairy; I am so sorry that on top of everything else your having these problems also. It's bad enough dealing with the switch in these medications, But going on your period now your hormones are giving you some problems also. You could see if the doctor can give you something temp. while you are adjusting is one answer. The other what I do and it does work is as these thoughts come to mind. force them out with good things.or work on your breathing slowly in and out very slow so you can calm yourslelf down. Your are just in overload right now. But I find also to work on keeping your sence of humor, keep your faith and a sense of humor goes along way to put things a side that are going through your mind and keep telling yourself that these thoughts well go away. And don't try to be to strong it is okay to cry, or laugh there is proof that this does help us deal with these kind of things. But remember if it's just to much talk to your doctor and maybe you can get something for anxiety to calm you down some. Switching from the 2 meds you are is not always easy until you start to level out. Also feel free to write back and let us know how you are doing. we do care and many of us have been where you are. And please try and give yourself a break from this when these thoughts come into your mind think of things that you enjoy or pick up a book to get your mind off of it. you really should be feeling better anytime. best of luck. Chuck1957
I'm currently on Zoloft for 3.5 weeks from Effexor. I did one week of 50 mg of Zoloft with 75 mg of Effexor and then the second week I went straight to 75 mg of Zoloft then for 2 weeks I was on 100 mg of Zoloft with .5 mg of clonozapam and now I have been 3 days at 150mg of Zoloft and I still don't feel great. I get these tingly feeling in my toes and n fingers and I have anxiety of I don't take the clonozapam. I can go out and visit friends but I don't have the urge to do most of the things I did in the pAst. Someone please tell me what they think
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 4 answers
Posted 11 Jun 2013 • 2 answers
Posted 13 Feb 2017 • 1 answer
Posted 18 Feb 2017 • 3 answers
Posted 13 Aug 2017 • 0 answers